I keep reading different people talking about using Stadol Nasal Spray. As a nurse, I am sure that I should know what that is (I do remember something years ago from nursing school about Stadol and I believe it is a narcotic) but I really do not. I am truly getting at my wit's end and have an appointment scheduled with my neurologist in a couple of weeks and I want to go to him with suggestions and options. He is always so willing to try different things to help me. Has anyone had success in using Stadol NS? Is it quicker than a Relpax? Does it burn? Is it a narcotic? Does it make you sleepy, druggy feeling, etc.? It would be nice to have something that didn't have to go into my stomach as I am always so nauseated.
Any input would be greatly appreciated.
Thank you all and hope you are all having a migraine-free night!
DX: Migraines since June, 2006, kidney stones
RX: Daily - Verapamil, Trileptal
PRN: Relpax, Prednisone, Dilaudid, Lortab, Lidocaine Nasal Spray